# SDR 96ZZZX1336

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6689D
- Make and model: Beech 200BEECH
- Aircraft serial: BB623
- System (JASC): 2435 · Starter-Generator
- Part: Brush
- Part number: 303001380
- Condition: Excess Worn
- Location: Nr 2 Generator
- Component: Lucas, 23048016
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCED NR 1 GENERATOR DROP OFF LINE AT NIGHT WITH HEATS ON.  UNABLE TO RESET.  APPROXIMATELY 30 MINUTES LATER, NR 2 GENERATOR DROPPED OFF LINE.  UNABLE TO RESET.  DIVERTED TO VFR AIRPORT AND LANDED.  FOUND NR 2 GENERATOR BRUSHES WORN PAST LIMITS AND THEY SHOWED SIGNS OF HEAT DAMAGE TO BRUSH LEADS.  NR 1 GENERATOR BRUSHES WORN TO LIMITS, BUT WAS ABLE TO RESET ON GROUND AND IT DID WORK.
